Show simple item record

dc.contributor.authorJoseph, Kayyunnapara Thomas ( )
dc.date.accessioned2021-07-20T17:26:16Z
dc.date.available2021-07-20T17:26:16Z
dc.date.issued2006-09-26
dc.identifier.citationJoseph, K. T. (2006). A Riemann problem with small viscosity and dispersion. Electronic Journal of Differential Equations, 2006(116), pp. 1-8.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13989
dc.description.abstractIn this paper we prove existence of global solutions to a hyperbolic system in elastodynamics, with small viscosity and dispersion terms and derive estimates uniform in the viscosity-dispersion parameters. By passing to the limit, we prove the existence of solution the Riemann problem for the hyperbolic system with arbitrary Riemann data.en_US
dc.formatText
dc.format.extent8 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectElastodynamics equationen_US
dc.subjectViscosityen_US
dc.subjectDispersionen_US
dc.subjectRiemann problemen_US
dc.titleA Riemann problem with small viscosity and dispersionen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record